A. Marcus, C. Modoi, Groups of homomorphisms graded by $G$-sets, Italian J. Pure Appl. Math. , 8(2000).
S. Breaz, C. Modoi, Colimits in the category of $A$-solvable modules, Mathematica(Cluj), 42(65), 2000, 121-128.
S. Breaz, C. Modoi, Abelian groups such that the class of adstatic modules is closed under submodules, Mathematica(Cluj), 43(66), 2001, 145-149.
C. Modoi, Graded Gabriel topologies, Proc. Algebra Symposium, (Cluj-Napoca, Romania, nov. 2001), Cluj-Napoca, 2002, 139-148.
S. Breaz, C. Modoi, On a quotient category, Stud. Univ. "Babes-Bolyai", XLVII, 2002, 17-29.
C. Modoi, Equivalences induced by adjoint functors, Communications in Algebra, 31 (2003), 2327–2355.
A. Marcus, C. Modoi, Graded endomorphism rings and equivalences, Communications in Algebra, 31 (2003), 3219-3249.
C. Modoi, Modules over triangulated categories and localizations, Stud. Univ. "Babes-Bolyai".
C. Modoi, Compactly generated smashing subcategories, Mathematica(Cluj).
S. Breaz, C. Modoi, A reformulation of Brown Representability Theorem, Mathematica(Cluj), 51(74), 2009, 129-133.
S. Breaz, C. Modoi, F. Pop, Natural equivalences and dualities, International Conference in Modules and Representation Theory, Cluj University Press, 2009.
G. C. Modoi, On perfectly generating projective classes in triangulated categories, Communications in Algebra, 38 (2010), 995--1011.
G.C. Modoi, Localizations, colocalizations and non additive *-objects, Semigroup Forum, 81 No. 3, (2010), 510--523.
G. C. Modoi, Generalized lax epimorphism in the additive case , J. Pure Appl. Algebra, 215, issue 4, (2010), 697--704.
G. C. Modoi, A representability theorem for some huge abelian categories , Homology, Homotopy and Applications,, 14, issue 2 (2012), 23-36.
G. C. Modoi, J. Stovicek, Brown representability often fails for homotopy category of complexes , Journal of K-Theory, 9, issue 1 (2012), 151-160.
G. C. Modoi, The dual of Brown representability for homotopy categories of complexes , J. Algebra, 392 (2013), 115-124, arXiv:1207.2113v2 [math.CT].
G. C. Modoi, The dual of the homotopy category of projective modules satisfies Brown representability , B. Lond. Math. Soc., 46 (2014), issue 4, 765-770,
G. C. Modoi, Constructing cogenerators in triangulated categories and Brown representability , J. Pure Appl. Algebra, 219 (2015), 8, 3214-3224,[math.CT].
S. Breaz, G. C. Modoi, Nil-clean companion matrices, Linear Algebra and Its Applications, 489 (2016), 50-60, arxiv:1503.06668[math.RA].
G. C. Modoi, The dual of Brown representability for some derived categories, Arkiv for Matematik, 54 (2016), 485-498. Links to the journal and to arXiv:1305.6028[math.CT].
G. C. Modoi, Constructing large self-small modules , Stud. Univ. Babes-Bolyai Math. 64(2019), No. 1, 3-10. Links to the journal and to arXiv:1811.07165[math.RA].
G. C. Modoi, Reasonable triangulated categories have filtered enhancements , Proc. Amer. Math. Soc. 147 (2019), 2761-2773. Links to the journal and to arXiv:1711.06331[math.CT].

My Theses

G. C. Modoi, Echivalente de categorii de module si aplicatii, PhD Thesis, Babes-Bolyai University, supervisor Prof. Dr. Ioan Purdea, 2003 (in Romanian).
G. C. Modoi, Contributions to Brown Representability Problem, Habilitation Thesis, Babes-Bolyai University, 2018.


Gr. Calugareanu, S. Breaz, C. Modoi, C. Pelea, D. Valcan, Exercises in Abelian Group Theory , Kluwer Academic Publishers, Dordrecht/Boston/London, 2003 (349+xii pag.)
G. C. Modoi, Echivalente de categorii cu aplicatii in teoria modulelor, Editura EFES, Cluj-Napoca, 2006 (in Romanian).

Preprints on arXiv

S. Breaz, G. C. Modoi, Ideal cotorsion theories in triangulated categories, preprint, arXiv:1501.06810 [math.CT].
S. Breaz, G. C. Modoi, Equivalences induced by infinitely generated silting modules, preprint, arXiv:1705.10981 [math.RT].
S. Breaz, G. C. Modoi, Derived equivalences induced by good silting complexes, preprint, arXiv:1707.07353 [math.RT].